# SDR UPS98826931

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 2ND O/B FWD SEAT TRACK HAS CORROSION AROUND THE MOUNT FASTENERS.  REMOVED AND REPLACED THE 2ND O/B FWD SEAT TRACK PER SRM 51-3-0.
